Open Access
Translator Disclaimer
July 2016 A remark on the decomposition theorem for direct images of canonical sheaves tensorized with semipositive vector bundles
Taro Fujisawa
Proc. Japan Acad. Ser. A Math. Sci. 92(7): 84-85 (July 2016). DOI: 10.3792/pjaa.92.84

Abstract

The purpose of this short note is to give a remark on the decomposition theorem for direct images of canonical sheaves tensorized with Nakano semipositive vector bundles. Although our result is a direct consequence of Takegoshi’s work in [3], it was not stated explicitly in [3]. Here we give the precise statement and the proof.

Citation

Download Citation

Taro Fujisawa. "A remark on the decomposition theorem for direct images of canonical sheaves tensorized with semipositive vector bundles." Proc. Japan Acad. Ser. A Math. Sci. 92 (7) 84 - 85, July 2016. https://doi.org/10.3792/pjaa.92.84

Information

Published: July 2016
First available in Project Euclid: 21 July 2016

zbMATH: 1368.14017
MathSciNet: MR3529090
Digital Object Identifier: 10.3792/pjaa.92.84

Subjects:
Primary: 14F05
Secondary: 32J25

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.92 • No. 7 • July 2016
Back to Top